# SDR R61A201302150165

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 22,628 hours, 16,950 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

CREW REPORTED COCKPIT AIR SMELLS THICK - HAS AN ODOR AND THERE IS A GREASY FILM BEING FELT ON ALL, RESULTING IN COUGHS AND HEADACHES.  MAINTENANCE RAN PACKS 1 & 2 WITH APU BLEED, ENGINE 1 BLEED THEN ENGINE 2 BLEED.  SMELL COULD NOT BE DUPLICATED, A/C GOOD FOR SERVICE PER EMB AMM.
